# SDR IPXA2016072806403

- Difficulty date: July 18, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 64,802 hours, 11,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: AEA0218502
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WW INBD GEAR DOOR RETRACT CYLINDER SUPPORT INTERCOSTAL CRACKED BETWEEN STA 1441-1461.  CRACKED SUPPORT REPAIRED IAW SRM 53-40-12, REPAIR 3 FIG 201.
